# SDR IPXA2025071024150

- Difficulty date: June 20, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390142
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, AFT SIDE OF BS 2360 S1R.   PERFORM EO-94356-REQ1 REV.1 AND EI NO.F2025A53M-1290 REV.3.
